It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-01-2010, 09:10 AM   #1
Newbie
(female)
 
Join Date: Mar 2010
Posts: 1
dmbcrush915 HB User
IUD & BC and Still Bleeding...

I had a baby in September of 2009. I was put back on my BC at 2 weeks post partum, my bleeding/discharge from delivery had stopped. 2 weeks later I started bleeding heavily, passing very large clots at times. They did an ultrasound on me and found nothing. I was placed on a different BC, taking 3 pills a day for 3 days to stop the bleeding. I continued on that BC for 2 months and had fairly normal periods. I decided in January to get Paragard placed in. Everything went great! I spotted a little the first few days and that was it. 3 weeks later, I began bleeding. I though it was just my period. I knew if could be longer and heavier, but I began bleeding so heavily I was going through an overnight pad every hour, this lasted 7 days til I visted my doctor again. I was put on BC AGAIN! I am just starting my 3 week od pills...woke up this morning...BLEEDING AGAIN! I feel like I have been bleeding since I had my daughter. My doctors have no explanation for me. Has anyone else experienced something like this? Should I get a second opinion? I am starting to think there is something more serious going on.

 
Old 03-03-2010, 06:29 PM   #2
Senior Veteran
(female)
 
LauraLu's Avatar
 
Join Date: Mar 2004
Location: Gettysburg, PA
Posts: 1,105
LauraLu HB UserLauraLu HB User
Re: IUD & BC and Still Bleeding...

You need to get that IUD yanked out now! I swear, I don't think the paraguard should be allowed on the market anymore.

After I had my daughter in July 07', I got this IUD in September of 07'. My periods would last up to 8 days straight, and the bleeding was heavy. Before the birth of my daughter, my periods were 4-5 days. The IUD caused horrible cramping, heavy discharge, and backaches around ovulation as well. I finally got it removed in July 08'. I now get normal periods that last 4-5 days again, without the awful side effects.

Why did you go on BC pills 2 weeks post partum? That seems so early. Perhaps your body was not done bleeding from the delivery. I remember bleeding for a good 3-4 weeks.
__________________
Laura

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Positive T&A Story - 34 yr old Female Noturningback Ear, Nose & Throat 63 04-03-2008 08:28 AM
TTC after M/C & D&C LISAMCGEE Trying to Conceive (TTC) 5 01-17-2008 08:59 AM
Ovarian cyst & CIN III CynwithCIN Cancer: Cervical & Ovarian 16 11-22-2007 04:24 PM
Need a second d&c? CW1984 Women's Health 1 11-16-2007 04:24 PM
Need a second d&c CW1984 Miscarriage & Still Birth 6 11-09-2007 03:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:04 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!